# SDR MWEA00424

- Difficulty date: May 9, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Part number: 99577487
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON TRAILING EDGE ATTACH STRUCTURE IS CRACKED AT FORWARD INBOARD NUT PLATE ON TOP SIDE.  FABRICATED AND INSTALLED NEW ANGLE.
